# SDR MALA080032

- Difficulty date: February 22, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 23,584 hours, 26,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 634-650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER CARGO DOOR HAS 2 DENTS BETWEEN FS 634.5 AND FS 650.5 AND BETWEEN S.L. 1524-1528 FROM BAGGAGE CART.  COMPLETED REPAIR TO SKIN DENTS IAW EO S53532.  COMPLETED REPAIRS TO FRAMES 640 AND 649 IAW EO S53532.
